Nash cohomology of smooth manifolds

Volume 87 / 2005

W. Kucharz Annales Polonici Mathematici 87 (2005), 193-205 MSC: 14P20, 14P25, 14C25. DOI: 10.4064/ap87-0-15


A Nash cohomology class on a compact Nash manifold is a mod 2 cohomology class whose Poincaré dual homology class can be represented by a Nash subset. We find a canonical way to define Nash cohomology classes on an arbitrary compact smooth manifold $M$. Then the Nash cohomology ring of $M$ is compared to the ring of algebraic cohomology classes on algebraic models of $M$. This is related to three conjectures concerning algebraic cohomology classes.


  • W. KucharzDepartment of Mathematics and Statistics
    University of New Mexico
    Albuquerque, NM 87131-1141, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image